# SDR P5CA2016071500166

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,657 hours, 19,633 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Unsecure
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT  PYLON LATCH OPENED IN FLIGHT.  SECURED THE NR 2 PYLON LATCH IAW AMM 70-00-00.  NO DEFECTS NOTED WITH LATCH,  OK TO CONT SERVICE.
